Article

2 Iconography
Access to the text (HTML) Access to the text (HTML)
PDF Access to the PDF text
Service d'aide à la décision clinique
Advertising


Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    4 2 0 0


Annales de Dermatologie et de Vénéréologie
Volume 135, n° 6-7
pages 484-487 (juin-juillet 2008)
Doi : 10.1016/j.annder.2007.08.005
Received : 18 July 2007 ;  accepted : 31 August 2007
Nodules cutanés douloureux et syndrome des antiphospholipides
Cutaneous nodular lesions and antiphospholipid syndrome
 

R. Tomb a, , E. Maalouf a, S. Attoui b
a Service de dermatologie, Hôtel-Dieu de France, B.P. 16, 6830 Achrafieh, Beyrouth, Liban 
b Service de rhumatologie, hôpital Saint-Georges, Beyrouth, Liban 

Auteur correspondant.
Résumé
Introduction

Les anticorps antiphospholipides constituent une famille d’autoanticorps dirigés contre un large spectre de phospholipides et de leurs cofacteurs. Ils sont directement liés à un état d’hypercoagulabilité. Les lésions cutanées décrites dans le syndrome des antiphospholipides relèvent essentiellement des manifestations thromboemboliques microangiopathiques, mais aussi des atteintes des vaisseaux de plus gros calibre. Nous rapportons une manifestation cutanée inhabituelle de ce syndrome, à type de nodules douloureux.

Observation

Un homme âgé de 37 ans a consulté pour des lésions cutanées douloureuses de la nuque évoluant par poussées depuis quatre ans, régressant lors de la prise de prednisone. Un an plus tôt, le diagnostic de syndrome des antiphospholipides avait été posé à l’occasion d’une thrombose intracérébrale, justifiant une anticoagulation. Le malade, traité par anticoagulant, avait récupéré de sa thrombose intracérébrale, mais continuait de rechuter sur le plan cutané. Ces nodules étaient strictement localisés à la nuque. L’examen histopathologique d’une lésion nodulaire montrait dans le derme des veinules et des artérioles dilatées, avec des thrombus fibrineux obstruant leur lumière et intégrant ainsi ces lésions cutanées dans le syndrome des antiphospholipides.

Discussion

Nous rapportons un cas de syndrome des antiphospholipides primaire ayant débuté par une atteinte cutanée. Ces lésions nodulaires simulaient un syndrome de Sweet par leur localisation (nuque) et leur aspect clinique. Ce type de lésions n’a été rapporté qu’une seule fois dans la littérature. La stratégie thérapeutique, en cas d’échec de l’anticoagulation, reste incertaine.

The full text of this article is available in PDF format.
Summary
Background

Antiphospholipid antibodies are a group of autoimmune antibodies directed against a broad panel of phospholipids and their cofactors. Antiphospholipid antibody syndrome is defined by the presence of a hypercoagulable clinical state associated with antiphospholipid antibodies. We report a case with very unusual cutaneous nodular lesions.

Patients and methods

A 37-year-old man presented with painful recurrent cutaneous lesions of the nape of the neck. The lesions appeared four years earlier and regressed with oral prednisone. The previous year, cerebral ischaemia revealed antiphospholipid syndrome and anticoagulant therapy was initiated. The patientʼs cerebral ischaemia was successfully treated but the skin lesions recurred in spite of good anticoagulation therapy. The nodules were strictly confined to the back of the neck. Histopathological examination of a nodular lesion from this patient revealed dilated arterioles and venules with luminal blockage due to fibrinoid thrombosis consistent with the thrombotic microangiopathy seen in antiphospholipid syndrome.

Discussion

We describe a case of primary antiphospholipid syndrome with cutaneous lesions as the initial sign of the disease. These “Sweet-like” lesions have been described only once in the literature. Therapeutic strategy in the event of failure of anticoagulants is not well codified.

The full text of this article is available in PDF format.

Mots clés : Nodule cutané, Syndrome des antiphospholipides

Keywords : Cutaneous nodule, Antiphospholipid syndrome




© 2008  Elsevier Masson SAS. All Rights Reserved.
EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Close
Article Outline
You can move this window by clicking on the headline